Fields of interest:
Fixed Point Theory
R.P. Agarwal, D. O’Regan and S.R. Sahu:
Fixed Point Theory of Lipschitzian–type mapping with Applications,
Springer-Verlag, New York, 2009, pp. 300.
R.P. Agarwal, S. Ding and C. Nolder:
Inequalities for Differential Forms,
Springer-Verlag, New York, 2009, pp. 386.
R.P. Agarwal, D. O’Regan and K. Perera:
Morse Theoretic Aspects of p-Laplacian Type Operators,
Mathematical Survey and Monographs, American Mathematical Society, Providence, USA, 2010, pp.141.
R.P. Agarwal, D. O’Regan and S. Stanek:
Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations,
Journal of Mathematical Analysis and Applications 371 (2010), 57-68.
R.P. Agarwal and S.S. Dragomir:
A survey of Jensen type inequalities for functions of selfadjoint operators in Hilbert spaces,
Computers and Mathematics with Applications 59 (2010), 3785-3812.
R.P. Agarwal, B. de Andrade and C. Cuevas:
Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations,
Nonlinear Analysis: Real World Applications 11 (2010), 3532-3554.
R.P. Agarwal and R.U. Verma:
Inexact A-proximal point algorithm and applications to nonlinear variational inclusion problems,
Journal of Optimization Theory and Applications 144 (2010), 431-444.
R.P. Agarwal and A. Domoshnitsky:
On positivity of several components of solution vector for systems of linear functional differential equations,
Glasgow Mathematical Journal 52 (2010), 115-136.
R.P. Agarwal, M. Benchohra and S. Hamani:
A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,
Acta Applicandae Mathematicae 109 (2010), 973-1033.